Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Itchy rash on left breast, stomach. Applied anti itch cream. What might it be?

Hi my name is tonya I have a itchy rash on my left breast and on my stomach the one on my stomach was there for a while the one on my breast I got not so long ago the rash mainly itch at nite I have been putting an anti itch cream. On it but it still itch bad and It has turned darker then my skin conplextion do u know what it might be
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for writing here.You are suffering from fungal infection.Areas in our body like groin,underneath breast,buttocks are always moist ,and there is always a chance for devolping fungal infection in these areas.Once started it may spread in other areas of body. start applying antifungal cream like zimig at night ,and use antifungal powder at day time.Take antihistaminics like cetrizine at night.Keep area dry and clean,get your blood sugar checked,If still not relived then consult a dermatologist and take oral antifungal drugs if required.Take care.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor